Sort by:

Collections:

Format:

Publication Type:

  • 3

Lab:

  • 3

Publication Year:

  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1

Publication Type:

  • 3

Lab:

  • 3

Publication Year:

  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
Infoscience 3 records found Search took 0.08 seconds. 
1.
Bulletin of the Canadian Mathematical Society, 37 (4), 495-504 (1994)
1994 | Journal Articles |
2.
Proceedings of the American Mathematical Society, 86, 109-114 (1982)
1982 | Journal Articles |
3.
American Mathematical Monthly, 91 (6), 362-365 (1984)
1984 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.